# SDR IPXA10561151

- Difficulty date: July 5, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Bs 1295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  AFT CARGO LT FLOOR TO SIDEWALL SUPPORT PLATE GOUGED, BS 1295, LBL 21, (MARKED)  REPLACED "PANEL" (FLOOR TO SIDEWALL SUPPORT PLATE) IAW SRM 51-40-02-0G, SRM 53-00-53-1A1, SRM 51-10-02-0G, SRM 51-70-11-0G, SRM 51-20-01, DWG 146N5391.
